# SDR IXXA20160509022

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 57,345 hours, 23,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EVACUATION SLIDE HANDLE DIFFICULT TO ENGAGE.  COMPLIED WITH FIM 52-11-FT 813.  DEBRIS REMOVED FROM L4 DOOR GIRT BAR MECHANISM AFT FLOOR FITTING.  GIRT BAR SLIDERS & FLOOR FITTINGS ALIGNMENT CHECK & OPERATIONAL CHECKED SATISFACTORY IAW AMM 52-11-25 501.  ADDITIONALLY, DOOR ARM & DISARM FUNCTION OPERATIONAL CHECKED SATISFACTORY IAW AMM 52-11-00.  FAULT NOT DUPLICATED.  NO ADDITIONAL DEFECTS NOTED.  ACFT RELEASED TO SERVICE.
